# SDR IPXA09557997

- Difficulty date: December 9, 2009
- Submitted: December 9, 2009
- Operation: Air carrier
- Aircraft: N415UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23855
- System (JASC): 3411 · Pitot/Static System
- Part: Switch
- Condition: Out Of Position
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

ATB - ON CLIMBOUT LT & RT MACH POINTERS STUCK AT 260K IND. ALT SYS NO CHANGE. RETURNED TO SDF NORMAL AIRSPEED.   FOUND VMO AND MMO SWITCH IN ALTERNATE POSITION, PERFORMED ADC CHECK IAW AMM 34-12-00-6 LT & RT, OPS CHECKS GOOD. PLACED VMO MMO IN NORMAL.
